# SDR SWIA201641980

- Difficulty date: February 26, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 29,178 hours, 24,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR DENTS BELOW CARGO SCUFF PLATE APPROXIMATELY BETWEEN FS 589.00-FS 610.00 BETWEEN STR 21-23.  REPAIRED DAMAGED AREA BY COLDWORKING, 3 OF THE DENTS TO ORIGINAL ACFT CONTOUR AND CUTTING OUT THE FOURTH DENT DAMAGE AND INSTALLING A REPAIR DOUBLER IAW STS EA.
